# SDR R61A201908200909

- Difficulty date: August 20, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 39,398 hours, 23,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Part number: 17003746007
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CRACK FOUND IN L1 DOOR FWD SEAL DEPRESSOR, 6 INCHES FROM TOP OF DOOR FRAME.  SEAL DEPRESSOR REPLACED IAW SRM 51-41-01.***AIRCRAFT REMAINS IN HEAVY CHECK***
